Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Upping Sertraline and side affects

(11 Posts)
RustyPaperclips Mon 19-Feb-18 00:52:02

My doctor upped my dose of Sertraline about a week and a half ago and I feel absolutely horrific, but I'm not sure if i am suffering from side affects or something else

I can't sleep at night but exhausted all day, I feel quite shaky and dizzy. I have no appetite, feel nauseous and have vomited a couple of times in the morning. My restless legs are getting worse again and I feel generally on edge

Are these normal symptoms?

underthebluemoon Mon 19-Feb-18 01:07:58

Yes I think so. Hang in there, the side effects should wear off but if not see your GP again.

furlinedsheepskinjacket Mon 19-Feb-18 01:10:16

yep sound like side effects to me

it will get better x

Celledora Mon 19-Feb-18 01:16:27

It takes a few weeks. What time of day do you take it? Even after a year on the same dose I have to take it first thing in the morning, I get some nausea/insomnia if taken later.

RustyPaperclips Mon 19-Feb-18 01:20:10

Thank you. I've been feeling so bad and I wasn't sure if it was connected or not

RustyPaperclips Mon 19-Feb-18 01:30:59

I've been taking it at night recently. Does that make the side effects worse?

0123fluffyunicorn Mon 19-Feb-18 01:32:52

Not necessarily makes the side effects worse, but I was told by gp to take sertraline in the morning

RustyPaperclips Mon 19-Feb-18 01:54:15

Thank you, I will switch to the morning. The shaking, nausea and dizziness was really concerning me but I will try and stick with it smile

esk1mo Mon 19-Feb-18 02:01:45

what dose are you on?

im on 50mg but have taken 100mg before. i get shakiness/tremor from it. i take before
bed because i sleep off any side effects, but that might not work for everyone. id give it a few weeks, it should get better.

RustyPaperclips Mon 19-Feb-18 02:07:07

I've been put on what apparently is the maximum dose of 200mg. I've had a really traumatic couple of years and It has pretty much broken me. But I feel uneasy being on such a high dose and it is making me feel even worse

My doctor is very nice and understanding but it seems that all he can suggest is giving it time to work

RustyPaperclips Mon 19-Feb-18 02:09:46

When it was raised to 100mg I eventually had to be prescribed sleeping tablets. I hated them though and really don't want to go down that route again

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: